# SDR IPXA12M75627

- Difficulty date: September 18, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 71,168 hours, 10,529 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: AEA7633U1
- Condition: Cracked
- Location: Bs 1531 L7r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LONGERON 7L, SPLICE FITTING CRACKED AT STA 1531/5-0.  R & R L7R SPLICE FITTING AT STA 1531/5-0 IAW SRM 51-33-01.
